Bivariate Generalized Discrete Modified Weibull Distribution

Bivariate Generalized Discrete Modified Weibull Distribution

Authors

  • Nimna Beegum N Department of Statistics, University College, Palayam, Thiruvananthapuram, Kerala
  • Shibu D. S.

Abstract

In this paper we introduce a new generalization of univariate and bivariate
modified discrete Weibull distribution. Various properties of univariate
generalized modified discrete Weibull distribution such as survival function,
probability mass function, hazard rate function, probability generating function,
moment generating function are derived. The joint distribution function,
joint probability mass function, marginal distributions, moment generating function,
conditional distribution of proposed bivariate distribution are derived.
Parameters of the distributions are estimated using Maximum likelihood estimation.
The use of these distributions are illustrated using real life data sets.

Downloads

Published

2023-03-31

How to Cite

1.
Beegum N N, D. S. S. Bivariate Generalized Discrete Modified Weibull Distribution: Bivariate Generalized Discrete Modified Weibull Distribution. JKSA [Internet]. 2023 Mar. 31 [cited 2024 Apr. 15];33(1):1-20. Available from: https://ojs.ksa.org.in/index.php/JKSA/article/view/40

Issue

Section

Articles